# SDR SWAA2024011629732

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE OUTBOARD TRAILING EDGE ORSS 297 AT RT WING 2023-751641<[01] REPLACED CORRUGATED PLATE AND FASTENERS LOC. OUTBOARD TRAILING EDGE ORSS 297 AT RT WING IAW B737-800 SRM 51-40-02-0G-0.;[02] REPLACED CORRUGATED PLATE AND FASTENERS LOC. OUTBOARD TRAILING EDGE ORSS 297 AT RT WING IAW B737-800 SRM 51-40-02-0G-0.
